# SDR JR2R20230912237

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000681
- Aircraft time: 13,126 hours, 7,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 600
- Part time: 13,126 hours, 7,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TRAILING EDGE SPAR 2 LOWER STUB ANGLE JUST FWD OF THE LH MLG WHEEL WELL CRACKED
